Polynomial Hamiltonian integrable systems on symmetric powers of plane curves

Buchstaber, VM and Mikhailov, AV (2018) Polynomial Hamiltonian integrable systems on symmetric powers of plane curves. Russian Mathematical Surveys, 73 (6). pp. 1122-1124. ISSN 0036-0279

Metadata

Authors/Creators:
  • Buchstaber, VM
  • Mikhailov, AV
Dates:
  • Accepted: 10 October 2018
  • Published: December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
FunderGrant number
Royal Society2014/R3
EPSRC (Engineering and Physical Sciences Research Council)EP/P012655/1
Depositing User: Symplectic Publications
Date Deposited: 14 Oct 2020 10:28
Last Modified: 14 Oct 2020 10:28
Status: Published
Publisher: Turpion
Identification Number: https://doi.org/10.1070/rm9862

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics